Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bleeding, back pain, stomach cramps, heart burn after taking Next choice. Now puckish feeling in abdomen. Pregnant?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi Dr,

I took next choice 2 weeks back and been having bit of bleeding for last a week and had few other side effects like back pain, cramp stomach and heart burn then it stopped and I got back to normal routine. This happened 2 weeks back and my unprotected sex was just 3 days after my periods started and i took tablet.

Now, I suddenly get a feel like puckish inside then it goes away.It is happening for few days now. Please suggest does it indicate preganency?

Please help!!!

Posted Tue, 25 Sep 2012 in Women's Health
Answered by Dr. Monika Choudhary 5 hours later

Thanks for posting your query.

You cannot be pregnant because:
- You had intercourse within 3 days of your period & ovulation at this stage is very rare.
- Second thing is you took emergency contraceptive pills. These pills prevent pregnancy by creating anovulatory state & making endometrium resistant to implantation.

All your symptoms like back pain, stomach cramps & bleeding are side effects of Next choice. Nausea and puckish feeling could just be psychological or the effects of pills.

Do not worry; it is unlikely that you are pregnant.

I hope your query has been answered. Let me know if you have other queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor